MAUDE Adverse Event Report: COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION

COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION
Model Number 36626
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there was a blockage somewhere in the catheter which makes it unable to be used.This has occurred in many for lot number 1908413364.Additional information provided by the nicu manager stated that the issue was discovered while preparing to suction the patient.The catheter was unable to suction the patient.They confirmed that the patient was not harmed by this incident.

Brand Name
SAF VAC 6 FR 2 LF GL CUP KIT
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9350234
Report Number9612030-2019-02356
Device Sequence Number2606790
Product Code JOL
UDI-Device Identifier10884527002412
UDI-Public10884527002412
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number36626
Device Catalogue Number36626
Device Lot Number1908413364
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/20/2019
Patient Sequence Number1
Patient Age2 WK